# SDR A6WA201140283

- Difficulty date: April 18, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,633 hours, 20,134 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR L/E CHAFED AT 3 EA LOCATIONS.  REMOVED CHAFED DAMAGE AND R & R WITH SERVCIEABLE FILLERS (2 EA) ON LT MLG DOOR L/E.
